# SDR SWAA2024041774671

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8804L
- Make and model: Boeing 737-8
- Aircraft serial: 42637
- Aircraft time: 9,535 hours, 5,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: UNKNOWN
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLT ATTENDANT FLASH LIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FWD F/A FLASH LIGHT BASE REF AMM 25-64-00
